# SDR SIMA20160411005

- Difficulty date: April 11, 2016
- Submitted: April 12, 2016
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 38,795 hours, 35,029 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Drain Line
- Condition: Contaminated
- Location: Pitot/Static Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER AIRSPEED INDICATOR UNRELIABLE, FL 370 CAPTAINS SIDE SHOWS 240, FIRST OFFICERS & STAND BY AGREE DURING DECENT.  ALL AIRSPEED INDICATIONS NORMALIZED & WERE READING IN SYNC & NORMAL.  FOUND WATER & MOISTURE IN PITOT DRAIN LINE IAW AMM 34-13-00.  ADC OPERATIONS TESTED IAW AMM 34-15-00.  SYS CHECKED GOOD, NO MSGS NOTED.  ACFT OK FOR SERVICE.
